# SDR DL72S010177

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 58,377 hours, 43,351 cycles
- Engine: Pwa JT8D15A
- Engine time: 75,762 hours, 57,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Missing
- Location: Nr 3
- Part time: 75,762 hours, 57,995 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 3 OIL QTY DECREASE TO ZERO.  DURING CRUISE FOLLOWED BY FLUCUATING OIL PRESS, SHUT DOWN NR 3 ENGINE PER POM.  COMPLETED ENGINE FLAME OUT / LOSS OF THRUST SHUTDOWN FORM.  ENGINE SHUTDOWN TIME 30 MIN / OIL PRESS WINDMILL 25 PSI / OIL QTY 0.  FOUND 3 STUDS ON GEARBOX BAD.  REPAIRED SAME PER JT8D MANUAL, LEAK CKS GOOD.
